Discussions By Condition: I cannot get a diagnosis.

yellow stool

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • November 6, 2008
  • 04:02 PM

Hi,

I have Primary Immunodeficiency Disease. I receive introvenous immunuglobulin therapy treatment every 3 weeks. My weakness is upper respiratory infections URIs-sinus infections, bronchitis, pneumonia, strept, etc. Treatment has helped tremendously. I continue to get sick but not as severe or as frequent. Since receiving treament I much more prone to GI issues-gas, bloating and stomach viruses.The immunologist just tells me that they dont know why but some patients begin to get frequent GI trouble once they start treatments. ??? Anyway, When I do get a URI it seems to be preceeded every time by the following symptoms: yellow stool, abdominal pain, nausea, sour stomach, and pain after a bowel movement that can make me double over and increased nausea after the bowel. Two days after these symptoms I will get my ususal sinus infection that then goes into bronchitis etc. So, what the heck is causing these freakish GI symptoms and how do they relate to URIs?

Reply Flag this Discussion

2 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.